×

zbMATH — the first resource for mathematics

Strong convergence theorem of implicit iteration process for generalized asymptotically nonexpansive mappings in Hilbert space. (English) Zbl 1157.47047
Summary: Let \(C\) be a nonempty closed and convex subset of a Hilbert space \(H\), and let \(T\) and \(S:C\rightarrow C\) be two commutative generalized asymptotically nonexpansive mappings. We introduce an implicit iteration process of \(S\) and \(T\) defined by \(x_{n}=\alpha _{n}x_{0}+(1 - \alpha_{n})(2/((n+1)(n+2)))\sum _{k=0}^{n}\sum _{i+j=k}S^{i}T^{j}x_{n}\), and then prove that \(x_{n}\) converges strongly to a common fixed point of \(S\) and \(T\).
MSC:
47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] F. E. Browder, “Convergence of approximants to fixed points of nonexpansive nonlinear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, no. 1, pp. 82-90, 1967. · Zbl 0148.13601 · doi:10.1007/BF00251595
[2] J.-B. Baillon, “Un théorème de type ergodique pour les contractions non linéaires dans un espace de Hilbert,” Comptes Rendus Hebdomadaires des Séances de l’Académie des Sciences. Séries A et B, vol. 280, no. 22, pp. 1511-1514, 1975. · Zbl 0307.47006
[3] N. Hirano and W. Takahashi, “Nonlinear ergodic theorems for nonexpansive mappings in Hilbert spaces,” Kodai Mathematical Journal, vol. 2, no. 1, pp. 11-25, 1979. · Zbl 0404.47031 · doi:10.2996/kmj/1138035962
[4] S. P. Reich, “Some problems and results in fixed point theory,” in Topological Methods in Nonlinear Functional Analysis (Toronto, Ont., 1982), vol. 21 of Contemporary Mathematics, pp. 179-187, American Mathematical Society, Providence, RI, USA, 1983. · Zbl 0531.47048 · doi:10.1090/conm/021/729515
[5] Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, no. 4, pp. 591-597, 1967. · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[6] W. Takahashi, Nonlinear Functional Analysis, Kindaikagakusha, Tokyo, Japan, 1988. · Zbl 0647.90052
[7] R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486-491, 1992. · Zbl 0797.47036 · doi:10.1007/BF01190119
[8] T. Shimizu and W. Takahashi, “Strong convergence theorem for asymptotically nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 26, no. 2, pp. 265-272, 1996. · Zbl 0861.47030 · doi:10.1016/0362-546X(94)00278-P
[9] T. Shimizu and W. Takahashi, “Strong convergence to common fixed points of families of nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 211, no. 1, pp. 71-83, 1997. · Zbl 0883.47075 · doi:10.1006/jmaa.1997.5398
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.